IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Relation Between the Finite and the Infinite Population Models for a Class of RAA's

Author(s): M. Paterakis ; L. Georgiadis ; P. Papantoni-Kazakos
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1987
Volume: 35
Page(s): 1,239 - 1,240
ISSN (Paper): 0090-6778
DOI: 10.1109/TCOM.1987.1096696
Regular:

We examine the relation between the finite and the infinite population models for a class of random access algorithms. The algorithms in the class are a combination of random access and... View More

Advertisement